# SDR SWAA050039

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 66,868 hours, 44,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 752 AND BS 769, BETWEEN STRINGERS 23L AND 24L.  REPAIRED SKIN SECTIONS PER EA.
